Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 92, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 14, 2017, 6:03 PM CDT for Dubuque County, Iowa. It was in force for 20 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2017, 6:03 PM CDT (23:03 UTC)
- Expired
- Jun 14, 2017, 6:23 PM CDT
- In force
- 20 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dubuque County, IA
The radar
The Quad Cities radar (KDVN), 102 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:09 PM CDT | HAIL 1 | 1 Wnw Dubuque, IA | HEAVY RAIN AND QUARTER HAIL. |
| Jun 14, 6:11 PM CDT | HAIL 1 | Se Dubuque, IA | LOTS OF SMALL HAIL, AND A FEW QUARTERS |
| Jun 14, 6:12 PM CDT | HAIL 1 | 1 Nw Dubuque, IA | |
| Jun 14, 6:12 PM CDT | HAIL 1 | 2 Wsw Dubuque, IA | |
| Jun 14, 6:12 PM CDT | HAIL 1 | Dubuque, IA | DIME TO QUARTER SIZE HAIL. |
| Jun 14, 6:12 PM CDT | HAIL 1.75 | 2 Wnw Dubuque, IA | |
| Jun 14, 6:13 PM CDT | HAIL 0.75 | 2 Ne Dubuque, IA | |
| Jun 14, 6:15 PM CDT | HAIL 0.75 | 1 W Dubuque, IA | DIME TO PENNY SIZE HAIL. HAIL LAST FOR 5 |
| Jun 14, 6:15 PM CDT | HAIL 1 | 2 Wnw Dubuque, IA | 1 TO 1.125 INCH DIAMETER HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1435 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
629
WUUS53 KDVN 142303
SVRDVN
IAC061-142345-
/O.NEW.KDVN.SV.W.0092.170614T2303Z-170614T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
603 PM CDT WED JUN 14 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Central Dubuque County in northeastern Iowa...
* Until 645 PM CDT
* At 603 PM CDT, a severe thunderstorm was located over Asbury, or
over Dubuque, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dubuque, Asbury, Peosta, Sherrill, Centralia, Sageville, Durango,
Graf, Swiss Valley Park, Lock And Dam 11, Key West, Edmore, Dubuque
Regional Airport, Mud Lake Park, Rockdale, Mines of Spain,
Lattnerville, Dubuque County Fairgrounds and Center Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4263 9070 4259 9069 4257 9066 4254 9064
4251 9064 4249 9066 4248 9065 4246 9062
4244 9058 4235 9072 4247 9090 4265 9074
TIME...MOT...LOC 2303Z 219DEG 15KT 4249 9074
HAIL...1.00IN
WIND...60MPH
$$
MCCLURE4 follow-up statements
289
WWUS53 KDVN 142308
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
608 PM CDT WED JUN 14 2017
IAC061-142345-
/O.CON.KDVN.SV.W.0092.000000T0000Z-170614T2345Z/
Dubuque IA-
608 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN DUBUQUE COUNTY...
At 608 PM CDT, a severe thunderstorm was located over Dubuque, moving
northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Asbury, Sageville, Lock And Dam 11, Key West, Dubuque County
Fairgrounds, Edmore, Center Grove, Rockdale and Mines of Spain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4258 9070 4259 9069 4257 9066 4254 9064
4251 9064 4249 9066 4248 9065 4246 9062
4245 9060 4244 9059 4244 9072 4250 9081
4257 9074
TIME...MOT...LOC 2308Z 219DEG 15KT 4251 9072
HAIL...1.00IN
WIND...60MPH
$$
MCCLURE369
WWUS53 KDVN 142312
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
612 PM CDT WED JUN 14 2017
IAC061-142345-
/O.CON.KDVN.SV.W.0092.000000T0000Z-170614T2345Z/
Dubuque IA-
612 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN DUBUQUE COUNTY...
At 612 PM CDT, a severe thunderstorm was located over Dubuque, moving
northeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. Hail quarter to golf ball sized
was reported by trained spotter at 612 pm in Dubuque.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Dubuque, Asbury, Sageville, Lock And Dam 11, Key West, Dubuque County
Fairgrounds, Edmore, Center Grove, Rockdale and Mines of Spain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4258 9070 4259 9069 4257 9066 4254 9064
4251 9064 4249 9066 4248 9065 4246 9062
4245 9060 4244 9059 4244 9072 4250 9081
4257 9074
TIME...MOT...LOC 2312Z 225DEG 15KT 4251 9069
HAIL...1.50IN
WIND...60MPH
$$
MCCLURE730
WWUS53 KDVN 142319
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
619 PM CDT WED JUN 14 2017
IAC061-142345-
/O.CON.KDVN.SV.W.0092.000000T0000Z-170614T2345Z/
Dubuque IA-
619 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTH CENTRAL DUBUQUE COUNTY...
At 619 PM CDT, a severe thunderstorm was located over Sageville, or
near Dubuque, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Sageville, Lock And Dam 11 and Edmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4258 9070 4259 9069 4257 9066 4254 9064
4251 9064 4249 9066 4248 9065 4247 9066
4247 9071 4257 9074
TIME...MOT...LOC 2319Z 219DEG 18KT 4255 9065
HAIL...1.25IN
WIND...60MPH
$$
MCCLURE089
WWUS53 KDVN 142323
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
623 PM CDT WED JUN 14 2017
IAC061-142332-
/O.CAN.KDVN.SV.W.0092.000000T0000Z-170614T2345Z/
Dubuque IA-
623 PM CDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR DUBUQUE COUNTY
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4258 9070 4259 9069 4257 9066 4254 9064
4251 9064 4249 9066 4248 9065 4247 9066
4247 9071 4257 9074
TIME...MOT...LOC 2322Z 219DEG 15KT 4256 9064
$$
MCCLUREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:43 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 14, 3:43 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 343 PM CDT Wed Jun 14 2017 .SYNOPSIS... Issued at 330 PM CDT Wed Jun 14 2017 Water vapor loop indicating closed upper low rolling northeastward acrs the SD/Canadian border region, with cyclonic southwesterlies arching down toward the mid MS RVR Valley. Embedded vort max/MCV noted in several surveillance imagery sources right acrs the local area, and should exit off to the east and northeast by early this evening. Other more upstream embedded vort max was located out acrs the Neb panhandle. Otherwise, flow still on track to become more westerly and progressive acrs the north half of the CONUS into the weekend, putting the local area under almost a daily chance for showers and thunderstorms through Sat night. && .SHORT TERM...(Tonight) ISSUED AT 330 PM CDT Wed Jun 14 2017 As the MCV exits to the east, it will take any lingering more significant convection with it by late afternoon. But will have to keep low to moderate CHC POPs for isolated to sctrd showers and storms streaming up out of MO and acrs mainly the southeastern half of the DVN CWA, ahead of the central plains wave and lingering llvl convergence on lingering outflow boundaries. But feel that there will be just a low chance that they will be strong to severe, especially later in the evening. This activity should wane too as the evening progresses and through midnight. Then, the central plains upper short wave trof approaches late tonight for a possible uptick in overnight and early thu morning convection for isolated to sctrd showers/storms in the southern and southeastern CWA, but marginal at best LLJ convergence make this another low confidence call...only low chc pops warranted Lows tonight in the 60s west of the MS RVR, to around 70 in the east. .LONG TERM...(Thursday through next Wednesday) ISSUED AT 330 PM CDT Wed Jun 14 2017 Thursday...Most of the day looks to be mostly sunny and dry, warming to around 90 or lower 90s in most of the area but sfc DPTs mixed down into the middle or lower 60s in the afternoon keep the Heat Index in check. Then an approaching upper trof in progressive westerlies, and arrival of a weak NNE-to-SSW oriented sfc front pushing into the western CWA from central IA, may allow for isolated to sctrd thunderstorms to POP up in central Ia and possibly make it into the far west central and northwestern CWA By late afternoon. Better support for more organized storm clusters or MCS activity tomorrow night laying out to the south acrs KS into MO. Then 12z models vary on another round of increased late night convection especially south of I80 after midnight and into early Fri morning. Friday...Various model solution outputs make for a muddled scenario this day. What ever happens Thu night and lingers into Fri morning convective debris-wise, will be a player in to what happens later in the day. But most solutions suggest a diurnal decrease by midday, and afternoon heating and destabilization into Fri evening. Then the next upstream S/W will look to interact with an increasing LLJ with THTA-E feed, which may allow for an MCS to develop acrs western IA Fri evening, and come acrs the state overnight into Sat morning with heavy rain and gusty wind potential. Saturday and Sunday...Latest suite of medium range models continue to suggest a stronger digging shortwave and sfc cold front may swing acrs the region to produce another storm event late Sat and Sat night, with strong forcing and vertical wind fields suggesting a severe storm threat depending on instability build up earlier in the day. A cooler, breezy day in store for Sunday behind the front. Monday through next Wednesday...Longer range indications suggest that GRT LKS troffiness will allow for a below normal temp regime early to mid week. Some chance for isolated to sctrd afternoon instability showers Mon and Tue, with a more organized shower chance toward Wed depending on timing of a northwest flow clipper-like system rippling down into the western GRT LKS. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) ISSUED AT 1246 PM CDT Wed Jun 14 2017 Main concern in this forecast period is the near term chance of thunderstorms. An upper level wave is moving across the area and storms are ongoing at the moment in the DBQ area and south of BRL. More storms are expected to develop in the next few hours along and east of the Mississippi River and pose a threat through early evening. After that time, VFR conditions will prevail although given the recent rain and light winds, a brief period of patchy fog cannot be ruled out around sunrise. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...12 SHORT TERM...12 LONG TERM...12 AVIATION...Wolf
Hazardous weather outlook, Jun 14, 4:26 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 426 PM CDT Wed Jun 14 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-151000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 426 PM CDT Wed Jun 14 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT Scattered severe thunderstorms will continue through 8 PM CDT generally along and east of the Mississippi River and along and south of the Interstate 80 corridor, and far northeastern Missouri. The main threats with these severe storms continues to be damaging wind and large hail, but an isolated tornado can not be ruled out. The storms should weaken and move out of the area after 7 or 8 PM CDT. Hot and humid conditions will continue through early evening away from the storms, with heat index readings as high as the mid 90s. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY There are periodic chances for thunderstorms Thursday night through Saturday night. For the first round Thursday night into early Friday morning, a few strong storms are possible in the counties along and south of highway 34. The main threats are strong wind gusts and lightning. There is a marginal risk for severe thunderstorms on Friday across the entire outlook area. The best chance for storms is Friday evening or Friday night. Damaging winds and large hail are possible with the strongest storms. Thunderstorm coverage will likely remain scattered. Strong or severe thunderstorms are possible Saturday afternoon into Saturday night. However, confidence is low with respect to timing and areal coverage. Please stay tuned to forecast updates through this week. .SPOTTER INFORMATION STATEMENT... Storm spotter activation is currently needed this afternoon and evening generally along and east of the Mississippi River, and far northeastern Missouri. 12
In the hours before
Local storm report, Jun 14, 4:45 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM LIGHTNING PRINCETON 41.38N 89.47W
06/14/2017 BUREAU IL TRAINED SPOTTER
TIME APPROXIMATED. TREE STRUCK BY LIGHTNING.
&&Local storm report, Jun 14, 4:49 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 4 NW ARGYLE 40.57N 91.62W
06/14/2017 M1.00 INCH LEE IA TRAINED SPOTTER
&&
ERVINLocal storm report, Jun 14, 4:54 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
454 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 E KAHOKA 40.42N 91.70W
06/14/2017 CLARK MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&Local storm report, Jun 14, 5:13 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
513 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG PRINCETON 41.38N 89.47W
06/14/2017 BUREAU IL EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN.
0359 PM TSTM WND DMG BUREAU 41.29N 89.36W
06/14/2017 BUREAU IL EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN.
0400 PM TSTM WND DMG SEATONVILLE 41.36N 89.27W
06/14/2017 BUREAU IL EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TREES AND POWER LINE DOWN.
0406 PM TSTM WND DMG LA MOILLE 41.53N 89.28W
06/14/2017 BUREAU IL EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN.
0414 PM TSTM WND DMG DALZELL 41.36N 89.18W
06/14/2017 BUREAU IL EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN.
&&Local storm report, Jun 14, 5:17 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM TSTM WND DMG GALENA 42.42N 90.43W
06/14/2017 JO DAVIESS IL 911 CALL CENTER
NUMEROUS LIMBS WERE REPORTED DOWN WITH SOME LIMBS DOWN ON
POWERLINES.
0130 PM TSTM WND DMG APPLE RIVER 42.50N 90.09W
06/14/2017 JO DAVIESS IL 911 CALL CENTER
LIMBS WERE REPORTED DOWN IN APPLE RIVER CANYON. THE TIME
OF THE EVENT WAS ESTIMATED USING RADAR.
0135 PM TSTM WND DMG 1 ESE NORA 42.49N 89.99W
06/14/2017 JO DAVIESS IL TRAINED SPOTTER
FOOT WIDE LIMB WAS REPORTED DOWN IN WARREN. THE TIME OF
THE EVENT WAS ESTIMATED USING RADAR.
0200 PM TSTM WND GST NW MEDIAPOLIS 41.01N 91.17W
06/14/2017 E60.00 MPH DES MOINES IA TRAINED SPOTTER
VERY STRONG WINDS WITH MANY PLAYGROUNDS IN TOWN
DESTROYED.
0208 PM HAIL N SUNNY HILL 41.40N 90.43W
06/14/2017 E1.00 INCH ROCK ISLAND IL PUBLIC
NICKEL TO QUARTER HAIL IN THE SUNNY HILL ESTATES. REPORT
VIA SOCIAL MEDIA AND THE TIME OF THE EVENT WAS ESTIMATED
BY RADAR.
0218 PM HAIL 5 SSE EAST MOLINE 41.44N 90.40W
06/14/2017 M0.75 INCH HENRY IL TRAINED SPOTTER
0245 PM HAIL 1 SSW GENESEO 41.44N 90.16W
06/14/2017 E0.75 INCH HENRY IL TRAINED SPOTTER
0250 PM HAIL 1 SSE GENESEO 41.44N 90.15W
06/14/2017 E0.88 INCH HENRY IL TRAINED SPOTTER
0251 PM HAIL 2 SE GENESEO 41.43N 90.13W
06/14/2017 E1.00 INCH HENRY IL PUBLIC
0324 PM HAIL JOHNSON SAUK TRAIL STAT 41.33N 89.89W
06/14/2017 M0.88 INCH HENRY IL LAW ENFORCEMENT
RELATED BY EMERGENCY MANAGER
0348 PM HAIL 1 SW LAKE THUNDERBIRD 41.21N 89.46W
06/14/2017 E0.75 INCH PUTNAM IL TRAINED SPOTTER
ALSO REPORTED WIND GUST OF 30 MPH.
0357 PM TSTM WND DMG PRINCETON 41.38N 89.47W
06/14/2017 BUREAU IL EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN.
0359 PM TSTM WND DMG BUREAU 41.29N 89.36W
06/14/2017 BUREAU IL EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN.
0400 PM HAIL TISKILWA 41.29N 89.51W
06/14/2017 M1.25 INCH BUREAU IL PUBLIC
CORRECTED REPORT FOR LOCATION. VIA SOCIAL MEDIA PICTURE.
TIME APPROXIMATED.
0400 PM TSTM WND DMG SEATONVILLE 41.36N 89.27W
06/14/2017 BUREAU IL EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TREES AND POWER LINE DOWN.
0400 PM LIGHTNING PRINCETON 41.38N 89.47W
06/14/2017 BUREAU IL TRAINED SPOTTER
TIME APPROXIMATED. TREE STRUCK BY LIGHTNING.
0404 PM HAIL WNW TISKILWA 41.30N 89.51W
06/14/2017 E0.25 INCH BUREAU IL TRAINED SPOTTER
VIA SOCIAL MEDIA.
0406 PM TSTM WND DMG LA MOILLE 41.53N 89.28W
06/14/2017 BUREAU IL EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN.
0407 PM TSTM WND DMG 3 S LA MOILLE 41.49N 89.28W
06/14/2017 BUREAU IL TRAINED SPOTTER
SPOTTER REPORTED LARGE TREE DOWN NEAR THE INTERSECTON OF
US 34 AND IL 89 SOUTH OF LA MOILLE. REPORT WAS RELAYED BY
NWS LOT.
0408 PM TSTM WND DMG SPRING VALLEY 41.33N 89.20W
06/14/2017 BUREAU IL EMERGENCY MNGR
REPORTS OF MUTLIPLE TREES DOWN ALONG WITH POWER LINES.
POWER IS OUT IN TOWN. TIME OF THE EVENT WAS ESTIMATED
USING RADAR.
0410 PM TSTM WND DMG LADD 41.38N 89.21W
06/14/2017 BUREAU IL EMERGENCY MNGR
MULTIPLE TRES DOWN IN LADD. TIME OF THE EVENT WAS
ESTIMATED USING RADAR.
0414 PM TSTM WND DMG DALZELL 41.36N 89.18W
06/14/2017 BUREAU IL EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TREES AND POWER LINES DOWN.
0430 PM TSTM WND DMG 1 E KAHOKA 40.42N 91.70W
06/14/2017 CLARK MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0446 PM HAIL 4 NW ARGYLE 40.57N 91.62W
06/14/2017 M1.00 INCH LEE IA TRAINED SPOTTER
&&Special weather statement, Jun 14, 5:58 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
558 PM CDT WED JUN 14 2017
IAC061-142330-
Dubuque-
558 PM CDT WED JUN 14 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUBUQUE COUNTY UNTIL 630
PM CDT...
At 558 PM CDT, a strong thunderstorm was located near Centralia, or
near Dubuque, moving northeast at 20 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Dubuque, Asbury, Peosta, Centralia, Sageville, Swiss Valley Park,
Lock And Dam 11, Key West, Edmore, Mud Lake Park, Rockdale, Mines of
Spain, Dubuque County Fairgrounds and Center Grove.
LAT...LON 4259 9068 4257 9066 4254 9064 4251 9064
4249 9066 4248 9066 4247 9064 4245 9061
4237 9082 4244 9088 4263 9070
TIME...MOT...LOC 2258Z 228DEG 18KT 4245 9076
MCCLUREThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 5:46 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Iowa, Johnson, Linn | 89 min |
| Jun 14, 11:19 AM CDT | Special Weather Statement | DVN | Buchanan | 26 min |
| Jun 14, 11:33 AM CDT | Special Weather Statement | DVN | Johnson | 27 min |
| Jun 14, 11:40 AM CDT | Special Weather Statement | DVN | Linn | 35 min |
| Jun 14, 12:26 PM CDT | Special Weather Statement | DVN | Cedar, Clinton, Jackson, Jones | 49 min |
| Jun 14, 1:51 PM CDT | Special Weather Statement | DVN | Louisa | 24 min |
| Jun 14, 1:57 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 48 min |
| Jun 14, 3:56 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 49 min |
| Jun 14, 4:40 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 29 min |
| Jun 14, 5:58 PM CDT | Special Weather Statement | DVN | Dubuque | 32 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.